Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 1950–1963 (Mi zvmmf742)  

Solving systems of linear homogeneous two-sided matrix equations with two unknowns

B. Z. Shavarovskii

Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine, L'vov

Full text: PDF file (1539 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1853–1866

Bibliographic databases:
UDC: 519.612
MSC: Primary 15A24; Secondary 15A21, 15A06
Received: 04.03.2004

Citation: B. Z. Shavarovskii, “Solving systems of linear homogeneous two-sided matrix equations with two unknowns”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 1950–1963; Comput. Math. Math. Phys., 44:11 (2004), 1853–1866

Citation in format AMSBIB
\Bibitem{Sha04}
\by B.~Z.~Shavarovskii
\paper Solving systems of linear homogeneous two-sided matrix equations with two unknowns
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 1950--1963
\mathnet{http://mi.mathnet.ru/zvmmf742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129849}
\zmath{https://zbmath.org/?q=an:1082.15024}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1853--1866


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf742
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p1950

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:286
    Full text:97
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021